I also have a 14 year old son that has had abdominal issues (pain, nausea, vomiting) as well as migraine headaches since the age of 10. He's been scanned (MRI, CT and X-rayed head and abdomen) along with the multiple labs. He was in honors classes every school year until 8th grade. His migraines got increasingly worse. A neurologist specializing in headaches treated him with every medication that has worked on the majority of his patients except for my son. My son missed 44 days of class in 8th grade. My son and I met with a counselor to explain the difficulty of his medical condition and his struggles to keep up with honors classes. As result of that meeting he was placed in regular classes with no relief to his migraines. I even took him to an acupuncture MD out of desperation to help relieve the pain. After 3 weeks of treatment with no relief we aborted that procedure. During the summer his migraines lessened but the nausea and dispepsia worsened. He is currently on Zofran for nausea, Prilosec for dispepsia and claritin for allergies. He is now in High School attended the first day of class and has been unable to attend school since due to severe nausea that occurs after he is up getting ready for school. His primary MD increased his dose of Zofran that has not helped. My son is frustrated as well as I and he would really like for all of this to go away so he can be normal. Any suggestion would be greatly appreciated.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.